# SDR ASAA2023100246293

- Difficulty date: October 2, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065004200
- Part serial: TB13468
- Condition: Debonded
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP UPPER SURFACE T/E HAS MULTIPLE CORROSION GROUNDED - YES. ACCOMPLISHED PERMANENT CAT A REPAIR TO LEFT WING I/B FLAP T/E PROFILE IAW ASA EA # CMPT-57EA-01966 REV 00 DAMAGE AND REPAIR DIMENSIONS LOCATED IN WORK STEPS ON STEP 007, 009011 A/C : N637VA, A/C S/N :3465 FLIGHT HOURS 45004:12, FLIGHT CYCLES:14478, WEIGHT VARIANT: 010
